# SDR REXA2013041000625

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 22,186 hours, 19,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT ACCESS PANEL DOOR SURROUND DOUBLER AT FS 235 HAS DAMAGED HOLES.  REPAIRED IAW BOMBARDIER REO 601R-53-11-162.
